Ask Health Experts and Get Answers to Your Health Question ASAP
Do you have any history of other medical problems? Are you on any medications?
Let me know and I will have an answer?
Have you ever had any prostate problems?
With what you are telling me I worry that you might have a blockage on the left renal artery (the artery that gives blood to the kidney). This artery also gives off the blood vessel that travels to the left testicle. The drug Lisinopril is notorious for causing problems when people have an artery to one of their kidneys blocked.
You need to contact your doctor tell him what I have told you and get your medicine switched to a drug like Candesartan. This is important as if it goes to long you can have permanent damage to your kidneys and testicle.
To be honest I am very proud of this answer, a lot of people might have missed such an important find, I really am glad to help you.
If I answered your question let me know by clicking accept. If you still need help let me know.
Yes, What you are talking about is directly related to you testicle. As a matter of fact it makes me feel confident that I am right.
I'm glad I help. If I answered your question please click accept so I get credit for my work.
Positive feedback and bonuses are greatly appreciated.
Glad to have helped.
PM me if you need anything else,